# SDR LR7A2010072000013

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 37003264
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC2411 FOUND UNDER DECK LT BHD SUPPORT CRACKED AT FS 180, LBL 20, WL 170.  REPLACED SUPPORT IAW SMP583 CHAPTER 51-60 & 51-70 & LOCKHEED SB A382-53-51.
